Dopamine agonist withdrawal syndrome (DAWS) has been reported in patients with Parkinson's disease (PD) who rapidly decrease or stop their dopamine agonist (DA) treatment. Retrospective studies suggest a high prevalence of DAWS (14%–18%) in PD, but there are no prospective studies. We report data from the first pilot European multicenter prospective study addressing the frequency of probable DAWS (Rabinak-Nirenberg criteria) in PD patients. The self-completed Nonmotor Symptoms Questionnaire (which addresses the core features of DAWS) was administered at clinical follow-up at 1 month in 51 patients (33 male; mean age: 73.0 ± 9.9 years; PD duration: 12.2 ± 6.3 years) who had discontinued dopamine agonists. Twelve out of fifty-one patients (24%) met clinical criteria for DAWS, the most common symptoms of which were anxiety (91.7%), pain (50%), sweating (41.7%), and anhedonia (16.7%), after the withdrawal of a DA (ropinirole, pramipexole, or cabergoline). In this first prospective evaluation of DAWS in the clinic, preliminary data indicate a high rate after discontinuation of a range of DAs, particularly in the context of impulse control disorders. Larger, controlled studies are required to establish a definitive management pathway.